# SDR MAS2008F00019

- Difficulty date: August 7, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7223 CHS-ORD FLAP FAIL ON APPROACH TO LANDING.  MAINTENANCE RESET THE SYSTEM AND COMPLIED WITH PART A.  (S)
